# SDR DALA2023113009824

- Difficulty date: November 23, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 112,556 hours, 16,748 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 192 FOUND RH THS LOWER CUTOUT SKIN DOUBLE PLATE CRACK. CORRECTIVE ACTION: THE REPAIR SKIN FABRICATED AND INSTALLED AS PER B767-300 SRM53-80-01-2R PROCEDURE 3 REPAIR 3. REV.121.00-APR-25-2023. AND PRI:613800-14 REV.O. B767-300 SRM53-80-01 (0077887)
